Payments for Order Flow on Nasdaq
Article first published online: 6 MAY 2003
The American Finance Association 1999
The Journal of Finance
Volume 54, Issue 1, pages 35–66, February 1999
How to Cite
Kandel, E. and Marx, L. M. (1999), Payments for Order Flow on Nasdaq. The Journal of Finance, 54: 35–66. doi: 10.1111/0022-1082.00098
- Issue published online: 6 MAY 2003
- Article first published online: 6 MAY 2003
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!